# SDR 95ZZZX5503

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N479MA
- Make and model: Mtsbsi MU2B60
- Aircraft serial: 15535A
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Resistor
- Part number: 8974768
- Condition: Defective
- Location: Engine Temp
- Part time: 7 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERRATIC TEMP INDICATIONS AT HIGH POWER SETTINGS.  WORKS FINE UPON INITIAL START-UP.  REPLACED WTH NEW UNIT(S) CORRECTED PROBLEM.
